# SDR ASAA2015103013685

- Difficulty date: October 30, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U17
- Condition: Corroded
- Location: Bs 992-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WET AREA, BS 1006, RBL 31 HAS CORROSION.   ACFT GROUNDED.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  REMOVED CORROSION ORIGINAL MATERIAL THICKNESS .050 MATERAIL LOSS .008, MATERIAL REMAINING .042" FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51, LOCATED AND DRILLED NEW SUPPORT, PN 147A5710U17 AND INSTALLED IAW SRM 51-40-02.
